# SDR DHL9971215C

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, I/B FOREFLAP HAS A DEEP GOUGE AT CENTER LEADING EDGE.  REPLACED ACCESS PANEL PER SRM 51-30-2, 7 X 8.
